MathSciNet Relay Station
MathSciNet bibliographic data
MR1426316 65M06
Mickens, Ronald E. Relation between the time and space step-sizes in nonstandard finite-difference schemes for the Fisher equation. Numer. Methods Partial Differential Equations 13 (1997), no. 1, 51–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement